# SDR COEA2024030507734

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N734FX
- Make and model: Textrn 408
- Aircraft serial: 0006
- Aircraft time: 347 hours, 403 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 78521412
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, CRACKS WERE DISCOVERED ON THE L/H ENGINE INBOARD PLENUM PANEL AFT SIDE BY THE UPPER MIDDLE STIFFENER. THIS IS THE SUPPLEMENTAL SDR FOR CORRECTIVE ACTION: WO 256404 NR 22, L/H ENGINE INBOARD PLENUM PANEL WAS REPLACED IAW WO 06698.
